# SDR ASAA0280685

- Difficulty date: December 28, 2002
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Part number: NAS43DD370FC
- Condition: Corroded
- Location: Floorboard
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, AFT SERVICE L-2 DOOR EMERGENCY SLIDE GIRT BAR FITTING INSERTS ARE CORRODED.  REPLACED FOUR INSERTS PER SRM 51-30-1.  (M)
